Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: To: MATT / Thank You!!

Posted by Cindy on March 30, 1999, at 22:16:24

In reply to Re: To: MATT w/?, posted by Matt on March 28, 1999, at 23:33:06

> Well, two weeks really is too short of a time period to judge the effectiveness of a medication. I also wonder why it was the Prozac that was judged to be ineffective, rather than the Remeron (This isn't to say that the Remeron should have been judged ineffective after 2 weeks, either.) Remeron has been shown in at least one study to work more quickly than Prozac. Why does he insist on staying with the Remeron? (Or why did he start you off on two antidepressants to begin with?) Do you have comorbid anxiety? (This isn't to say that you shouldn't stick with the Remeron; I'm just curious as to what he's thinking wrt the Remeron.)
> Call me old-fashioned, but I'd much rather try either a more activating SSRI (like a real trial of Prozac), or dropping one of the two antidepressants you're on than add a stimulant. I mean, you're on what is considered to be a "therapeutic" dose of both the Remeron and the Celexa. Certainly some people will take an SSRI and Remeron, but this usually isn't a first-line sort of solution.
> You'll probably feel less zonked on the Celexa alone, though Remeron may be a more effective antidepressant (not to say that Celexa isn't an effective antidepressant). If it were me, I'd try dropping one of the two drugs and seeing if that improved things before I added a stimulant.
> Matt

Thank you for your input I appreciate it. My doctor is a M.D. and said he practice in Mental Health for years before having his private practice. I am really trying to have faith in what he says. I really could not understand why he took me off the prozac when he did, but he insisted I should have seen a remarkable
difference in the way I was feeling. It does seem that he insist I stay on the remeron. It might have to do with the fact one of my first complaints besides being depressed was I did not have any desire for sex. I am married and I love my husband dearly but the desire for sex is just not there. I called my doctor today to see if he would add a new medication or change something and today he told me to keep with celexa 20 mg. and remeron 7.5 mg. I am just going to stop the remeron for a few days and see if the tirdness goes away. My doctor has done blood work and ct scan and it was all normal. When I return back to the doctor I will ask him why he insist on remeron and why the two AD'S. Thanks again!!





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Cindy thread:3769